Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Melasma on forehead and nose. Used hydroquinone, Retin A and Depiwhite cream. Is Depiwhite okay?

Good morning I am 43 and I have melasma . Forehead , nose , mustache . It s superficial melasma.I have been using for 3 days hidrochinone 0.02 % and Retin A cream but I had allergic reaction on I stop it...I have been used Retin A but I have allergic reaction also..not so sever ..and now I am trying Depiwhite cream for twice per day...It s ok until now. Depiwhite is ok?Do you have any advice for me pls? Melanex Trio?
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  513
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Possibly you developed the irritant reaction because of Retin A (tretinoin).
If it had been with hydroquinone, you would have developed the reaction with depiwhite also as it also contains hydroquinone.
If Depiwhite cream does not cause any problem, you can use it.
Strict avoidance of sun-exposure must be there.
I do not know the exact composition of melanex trio, but I have a strong belief that it also contains tretinoin. Just give a look to its contents and avoid it if tretinoin is one of its ingredients.
Its always better to take medication under doctor`s supervision, so whenever you get time, visit a dermatologist.
Dr. Ajit Singh Kulhari
MD - Skin & VD

Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor